# SDR GMA2001F00001

- Difficulty date: October 15, 2001
- Submitted: December 3, 2001
- Operation: Air carrier
- Aircraft: N873LP
- Make and model: Lear 35A
- Aircraft serial: 659
- Engine: Garrtt TFE731*
- System (JASC): 2297 · Auto Flight System Wiring
- Part: Wire
- Condition: Broken
- Location: Autopilot Sys
- Part time: 5,406 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN SERVICE OF WIRE BUNDLE CAUSED THE SHIELDING TO BREAK, AND A WIRE TO BREAK AT THE AIRFRAME-TO-WIRE BUNDLE CLAMP.  SERVICE LOOP DID NOT APPEAR TO BE OF SUFFICIENT SIZE TO ALLOW FOR THE NEEDED FLEXING OF THE WIRE BUNDLE.  FORCE SENSOR DID NOT FUNCTION.
